# SDR CVGA20160811001

- Difficulty date: August 8, 2016
- Submitted: August 11, 2016
- Operation: Air carrier
- Aircraft: N621CS
- Make and model: Cessna 680CE
- Aircraft serial: 6800120
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Shutoff Valve
- Part number: C1448732
- Part serial: 1966
- Condition: Stuck
- Location: Pneumatic Sys
- Part time: 4,684 hours, 3,148 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B

## Discrepancy

DURING CLIMBOUT, RECEIVED A UNDER HEAT CONDITION RIGHT SIDE, FOLLOWED BY A SUPPLY BLEED LEAK LEFT SIDE MESSAGE.  EXITED ICING CONDITIONS AND ANTI-ICE CAME OFF.  SHORTLY AFTER, RECEIVED THE AMBER CABIN ALTITUDE MESSAGE.  AFTER RECEIVING THE AMBER CABIN MESSAGE, THE RED FOLLOWED WITHIN 2 MINUTES.  BEGAN EMERGENCY DESCENT; THE CABIN NEVER GOT ABOVE 11,000 FEET.  PERFORMED ENGINE RUNS AND FOUND THE RT BLEED AIR SHUTOFF VALVE STUCK IN THE CLOSED POSITION.
